# SDR SWIA2024032601019

- Difficulty date: October 19, 2023
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 48,269 hours, 31,567 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON LT SIDE OF FUSELAGE BETWEEN FS 349 AND FS 364 AND BETWEEN STRG 16L AND STGR 14L AND ON STRGR 15L. DAMAGE MEASURES 6" IN DIAMETER 3" BELOW STGR 14L AND 6.5" FWD OF FS 364.0. DAMAGE MEASURES .125" DEEP AT DEEPEST POINT WITH 2 SHEARED RIVETS ON STGR 15L.  COMPLIED WITH REO 670-53-21-1731, REV NC,    REPAIRED DAMAGED ON THE LH SIDE OF THE FUSELAGE BETWEEN FS349 - FS364 BETWEEN STGR 16L AND 14L AND ON STGR 15L PER REO 670-53-21-2359 REV -- DATED 2024-02-29, CRJ700 SRM 51-42-06-001-001-A01 & CRJ700 SRM 51-42-21-001-001-A01. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD.
